| Catalog Number |
01.26.2848M |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 13 years and 11 months after the primary surgery, the surgeon performed a washout and revised the liner and head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 27 november 2023: lot 091602: (b)(4) manufactured and released on 01-sep-2009.Expiration date: 2014-jul-31.No anomalies found related to the problem.To date, 34 items of the same lot have been sold with no similar reported event during the period of review.Additional device involved batch review performed on 11 december 2023: cocr 01.25.012 cocr ball head 12/14 28 size m 0 (k072857) lot 091341: (b)(4) manufactured and released on 18-aug-2009.Expiration date: 2014-jun-30.No anomalies found related to the problem.To date, 79 items of the same lot have been sold with no similar reported event during the period of review.